Repositorio de producción científica de la Universidad de Sevilla

Lack of uniqueness for weak solutions of the incompressible porous media equation

 

Advanced Search
 

Show simple item record

dc.creator Córdoba Gazolaz, Diego es
dc.creator Faraco Hurtado, Daniel es
dc.creator Gancedo García, Francisco es
dc.date.accessioned 2016-09-21T07:11:49Z
dc.date.available 2016-09-21T07:11:49Z
dc.date.issued 2011-06
dc.identifier.citation Córdoba Gazolaz, D., Faraco Hurtado, D. y Gancedo García, F. (2011). Lack of uniqueness for weak solutions of the incompressible porous media equation. Archive for Rational Mechanics and Analysis, 200 (3), 725-746.
dc.identifier.issn 0003-9527 es
dc.identifier.issn 1432-0673 es
dc.identifier.uri http://hdl.handle.net/11441/45175
dc.description.abstract In this work we consider weak solutions of the incompressible 2-D porous media equation. By using the approach of De Lellis-Sz´ekelyhidi we prove non-uniqueness for solutions in L∞ in space and time. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship European Research Council es
dc.description.sponsorship National Science Foundation es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Springer es
dc.relation.ispartof Archive for Rational Mechanics and Analysis, 200 (3), 725-746.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title Lack of uniqueness for weak solutions of the incompressible porous media equation es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID MTM2008-03754 es
dc.relation.projectID info:eu-repo/grantAgreement/EC/FP7/203138 es
dc.relation.projectID MTM2008-02568 es
dc.relation.projectID 0901810 es
dc.relation.publisherversion http://download.springer.com/static/pdf/126/art%253A10.1007%252Fs00205-010-0365-z.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1007%2Fs00205-010-0365-z&token2=exp=1474442918~acl=%2Fstatic%2Fpdf%2F126%2Fart%25253A10.1007%25252Fs00205-010-0365-z.pdf%3ForiginUrl%3Dhttp%253A%252F%252Flink.springer.com%252Farticle%252F10.1007%252Fs00205-010-0365-z*~hmac=ced0dda931c726563ecfb46c3bb57d26bcd9e66974249e9a5f09316cc16e7ac7 es
dc.identifier.doi 10.1007/s00205-010-0365-z es
dc.contributor.group Universidad de Sevilla. FQM104: Analisis Matematico es
idus.format.extent 23 p. es
dc.journaltitle Archive for Rational Mechanics and Analysis es
dc.publication.volumen 200 es
dc.publication.issue 3 es
dc.publication.initialPage 725 es
dc.publication.endPage 746 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/45175
Size: 290.8Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record